Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Unital bimodules over the simple Jordan superalgebra $ D(t)$


Authors: Consuelo Martínez and Efim Zelmanov
Journal: Trans. Amer. Math. Soc. 358 (2006), 3637-3649
MSC (2000): Primary 17C70
Published electronically: December 21, 2005
MathSciNet review: 2218992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify indecomposable finite dimensional bimodules over Jordan superalgebras $ D(t)$, $ t \neq -1,0,1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17C70

Retrieve articles in all journals with MSC (2000): 17C70


Additional Information

Consuelo Martínez
Affiliation: Departamento de Matemáticas, Universidad de Oviedo, C/ Calvo Sotelo, s/n, 33007 Oviedo, Spain

Efim Zelmanov
Affiliation: Department of Mathematics, University of California at San Diego, 9500 Gilman Drive, La Jolla, California 92093-0112 – and – KIAS, Seoul 130-012, South Korea

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03821-3
PII: S 0002-9947(05)03821-3
Received by editor(s): December 15, 2003
Received by editor(s) in revised form: August 18, 2004, and August 28, 2004
Published electronically: December 21, 2005
Additional Notes: The first author was partially supported by BFM 2001-3239-C03-01 and FICYT PR-01-GE-15
The second author was partially supported by NSF grant DMS-0071834
Article copyright: © Copyright 2005 American Mathematical Society